# SDR ASOA2012080102022

- Difficulty date: July 27, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,241 hours, 22,042 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 621
- Part time: 986,880 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY, AFT BRACKET AT FS 621 CRACKED WHERE BRACKET ATTACHES TO CROSSMEMBER CARGO DOOR.  R & R CARGO BAY AFT BRACKET IAW SRM 51-42-21-00.
